by viejo1930, Jan 30, 2008 05:49PM
I am a diabetic on several oral medications & lantus (& Novolog prn). I have been telling my PCP, for months, that my nipples are painful. He sent me for XRays which show something in that area. He sent me for another XRay which shows shadows in the area. He insists that it is a medication that I am taking, that is causing the pain. Is that possible? I have read that cancer of the testicles cause painful nipples. By the way, in 1998 I had surgery to remove a self contained rectal tumor and my rectum was removed but I was re-connected with out a colostomy bag,o radaition or chemo was needed.
Insulin does not commonly cause breast pain, so the lantus is not the cause. There are a few endocrine conditions that can cause breast enlargement and nipple pain, so you may need to see a specialist.There are soem medications that can do this as well.
In addition to going over your medications and side effects with a pharmacist, I suggest you continue to try to find out what this is, and be aggressive. Some findings on xray are obviously benign and others are not. I cannot comment on yours because I do not know the official reading.
Speak to your doctor again about checking this out and if you are not satisfied please seek another opinion soon.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.